# SDR AALA20161110013

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 81,696 hours, 22,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Chain
- Part number: 65C1990127
- Condition: Damaged
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY DOOR EVACUATION SLIDE CHAIN ASSEMBLY DAMAGED.  REMOVED AND REPLACED CHAIN ASSEMBLY IAW AMM 25-66-01.  OPERATIONAL CHECKED GOOD.
